# SDR DXTA2025050903418

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N256QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6190
- Aircraft time: 1,702 hours, 912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VENT DOOR: AFTER CLOSING THE MAIN CABIN DOOR,VENT DOOR WILL NOT REMAIN CLOSED. VENT DOOR APPEARS TO CLOSE HOWEVER WHEN HANDLE IS STOWED DOOR OPENS BACK UP. CORRECTIVE ACTION: 05/10/2025: UPON ARRIVAL TO AIRCRAFT, NOTED VENT DOOR TO BE CLOSED BUT NOT COMPLETELY SEATED, AFTER MULTIPLE CYCLES OF THE MED, WE NOTED THE DOOR IS CLOSING BUT NOT SEATING TIGHT. PERFORMED ADJUSTMENT / TEST OF MED PRESSURE VALVE DOOR AND FOUND DOOR ROD TO BE OUT OF RIG. WORK DONE IAW BOMBARDIER CL.650AMM 52-11-00. AWAITING RII TO PERFORM RIG OF PRESSURE VALVE DOOR ROD, (O,HENSLEY)(J.SANDERS) REMOVED PRESSURE VALVE DOOR FLAP ROD, FOUND ROD LOCKING NUT LOOSE. ADJUSTED PRESSURE DOOR FLAP ROD WITHIN SPEC PER CHALLENGER 650 AMM CH 52-11-00. OK TO INSTALL ROD RII A THOMPSON INSTALLED PRESSURE VALVE DOOR FLAP ROD, SECURED ROD LOCKING NUTS AND SAFETIED. PERFORMED OPS CHECK OF THE PRESSURE VALVE DOOR FLAP.  VERIFIED INSTALLATION, RIG AND OPERATIONAL CHECK RII A THOMPSON OPS CHECK GOOD AT THIS TIME. RII A THOMPSON
